# SDR 07FDEA04011

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 58,327 hours, 12,378 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53973085
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SURFACE OF AFT CARGO COMP SILL BEAM FLANGE BETWEEN FRAME 59-59A AROUND A RIVET NUT.  REMAINING THICKNESS AFTER REWORK IS 0,8MM, NOMINAL: 2,0MM.  REPAIR PERFORMED BY CUT OUT AFFECTED AREA AND INSTALLING FILLER AND REPAIR ANGLE IAW ENG-STATEMENT: REA 0492-007 AND EA 6-5317-81087.
